# SDR SWAA2014090231456

- Difficulty date: August 31, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 2,720 hours, 1,195 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: AA438908D
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TURNING OFF CTR PUMP & CLOSING CROSS FEED NR 2 TANK SHOWED 1,000 POUND IMBALANCE.  R & R CROSS FEED VLV IAW MM.
